Lightlike hypersurfaces of an indefinite Kaehler manifold with a quarter-symmetric metric connection
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 201-213
https://doi.org/10.4134/BKMS.2015.52.1.201 Printed January 31, 2015
Dae Ho Jin Dongguk University
Abstract : In this paper, we study lightlike hypersurfaces of an indefinite Kaehler manifold with a quarter-symmetric metric connection. We prove several classification theorems for such a lightlike hypersurface.
Keywords : quarter-symmetric connection, metric connection, lightlike hypersurface
MSC numbers : Primary 53C25, 53C40, 53C50
Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361 | Fax: 82-2-565-0364 | E-mail: email@example.com
| Powered by INFOrang Co., Ltd